# SDR AALA20090803TUL04

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 57,858 hours, 24,323 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN HAS DENT AND GOUGE 14 INCHES FROM TOP EDGE AND 18 INCHES FROM AFT EDGE.  REMOVED DENTED AND GOUGED SKIN FROM OUTER SKIN, FABRICATED REPAIR DOUBLER FROM .050" 2024 T-3, AND INSTALLED REPAIR DOUBLER WET WITH B-1422 UNDER SRM 52-05-00 FIG 1.
